# SDR QXEA2011112201244

- Difficulty date: November 18, 2011
- Submitted: November 22, 2011
- Operation: Air carrier
- Aircraft: N429QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4161
- Aircraft time: 11,027 hours, 11,965 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Feel Unit
- Part number: 3995001007
- Part serial: 365
- Condition: Malfunctioned
- Location: Rudder
- Part time: 3,471 hours, 3,719 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

GOING THRU 11,000 FT AFTER SELECTING THE AUTO PILOT OFF AND LEVELING WHILE LEFT TURN AT 10,000 FT THE LEFT RUDDER WAS JAMMED. AFTER APPLYING PRESSURE THE JAM BROKE FREE. RUDDER RESPONDED AND EXCESSIVE LEFT YAW.  RUDDER REMIANED NORMAL FOR REMAINDER OF FLIGHT WITH NORMAL LANDING. COMPLIED WITH GVI OF RUDDER CONTROL PATH , NO DEFECTS NOTED. REPLACED RUDDER FEEL AND SUMMING UNIT. OPS CHECK GOOD, NO DEFECTS NOTED. COMPLETED FREEDOM OF MOVMENT CHECK, ENSURED FULL TRAVEL AND VERIFIED PROPER DIRECTION OF MOVEMENT.  NO DEFECTS NOTED.  REF GPM 9.2.5.  ACFT RELEASED FOR OCF.  CHECKS GOOD.  RETURNED TO SERVICE.
